MathSciNet Relay Station
MathSciNet bibliographic data
MR2678906 (2011g:46049) 46E30 (28A25 28C15)
Bernal-González, Luis Algebraic genericity of strict-order integrability. Studia Math. 199 (2010), no. 3, 279–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement